`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Discrete Conley index theory for zero dimensional basic sets
Pages: 1359 - 1387, Issue 3, March 2017

doi:10.3934/dcds.2017056      Abstract        References        Full text (610.9K)           Related Articles

Ketty A. De Rezende - Institute of Mathematics, Statistics and Scienti c Computation, Universidade Estadual de Campinas, Campinas, SP 13.083-859, Brazil (email)
Mariana G. Villapouca - Institute of Mathematics and Statistics, Universidade do Estado do Rio de Janeiro, Rio de Janeiro, RJ 20.550-900, Brazil (email)

1 P. Bartiomiejczyk and Z. Dzedzej, Connection Matrix theory for discrete dynamical systems, Banach Center Publications, 47 (1999), 67-78.       
2 P. Blanchard and J. Franks, An obstruction to the existence of certain dynamics in surface diffeomorphisms, Ergodic Theory & Dynamical Systems, 1 (1981), 255-260.       
3 R. Bowen, Topological entropy and Axiom A, Proc. Sympos. Pure Math., 14 (1970), 23-41.       
4 R. Bowen and J. Franks, Homology for zero-dimensional nonwandering sets, Annals of Mathematics, 106 (1977), 73-92.       
5 C. Conley, Isolated Invariant Sets and Morse Index, CBMS Regional Conference Series in Mathematics, n. 38, American Mathematical Society, Providence, R.I., 1978.       
6 J. M. Franks, Homology and Dynamical Systems, CBMS Regional Conference Series in Mathematics, n. 49, American Mathematical Society, Providence, R.I., 1982.       
7 J. M. Franks and D. S. Richeson, Shift equivalence and the Conley Index, Transactions of the American Mathematical Society, 352 (2000), 3305-3322.       
8 R. D. Franzosa, Index filtrations and the homology index braid for partially ordered Morse decompositions, Transactions of the American Mathematical Society, 298 (1986), 193-213.       
9 R. D. Franzosa, The continuation theory for Morse decompositions and connection matrices, Transactions of the American Mathematical Society, 310 (1988), 781-803.       
10 R. D. Franzosa, The connection matrix theory for Morse decompositions, Transactions of the American Mathematical Society, 311 (1989), 561-592.       
11 M. Mrozek, Leray functor and cohomological Conley index for discrete dynamical systems, Transactions of the American Mathematical Society, 318 (1990), 149-178.       
12 J. F. Reineck, The connection matrix in Morse-Smale flows, Transactions of the American Mathematical Society, 322 (1990), 523-545.       
13 C. McCord and J. F. Reineck, Connection matrices and transition matrices, Banach Center Publications, 47 (1999), 41-55.       
14 D. S. Richeson, Connection Matrix Pairs for the Discrete Conley Index, Ph.D thesis, Northwesten University, 1998.       
15 D. S. Richeson, Connection matrix pairs, Banach Center Publications, 47 (1999), 219-232.       
16 J. W. Robbin and D. Salamon, Dynamical systems, shape theory and Conley index, Ergodic Theory & Dynamical Systems, $8^*$ (1988), 375-393.       
17 D. Salamon, Connected simple systems and Conley index of isolated invariant sets, Transactions of the American Mathematical Society, 291 (1985), 1-41.       
18 D. Salamon, Morse Theory, Conley index and Floer homology, Bull. London Math. Soc., 22 (1990), 113-140.       
19 S. Smale, Differentiable dynamical systems, Bull. Amer. Math. Soc., 73 (1967), 797-817.       
20 M. Shub and D. Sullivan, Homology and dynamical systems, Topology, 14 (1975), 109-132.       
21 A. Szymczak, The Conley index for discrete semidynamical systems, Topology and its Applications, 66 (1995), 215-240.       

Go to top